Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GorilaSnot

How badly does the Accutane course suck?

Recommended Posts

How bad are the common side effects such as dry lips and dry skin? Can they be compared to trying to get used to BP? Are they less intense or worse?

Share this post


Link to post
Share on other sites

Well, yeah, they're quite a bit worse than BP, because it's not just your face that's drying out, it's your entire body. The dry skin is no big deal, but the dry lips can be borderline painful at times, so you have to really keep up with Aquaphor or a chapstick or whatever.

Overall, though, the side-effects are generally mild and very manageable. The serious effects are rare and overblown. All told, a course of Accutane is an annoying experience, but most people will tell you it was well worth it and worked like nothing else would.

Share this post


Link to post
Share on other sites

as usual, i gotta say IT DEPENDS ON THE PERSON

but yeah the course does suck. mine has sucked so hard but its fucking worth it in the end lol. my skin hasnt been this clear in almost 10 years :shifty: if you do go on it, look forward to a dried out body, aches and pains etc. its hits people on different levels, for all you know you could get through the course with a bit of lip drying and thats it

Share this post


Link to post
Share on other sites

It depends on your dose, your body, etc...

For me, I was a little tired, a little dry, a little flakey, and REALLY, REALLY happy that my skin cleared.

It's been 10 months since I quit and I'm still clear.

Share this post


Link to post
Share on other sites

On about 1 month into my course, and so far not so bad. My side effects have been lip rying (worst out of all) back pain (not that bad, but noticeable) and just dry skin. I've rwally never come across anybody on this board thats been depressed while being on tane (that werent depressed before), I'd say accutane helps depression because it gets rid of most of the source of peoples depression ,ACNE!, so therefore when they clear up they feel good about themselves.

DRINK LOTS OF WATER!!! ACCUTANE REALLY DEHYDRATES YOU AND IF YOUR BRAIN GETS TOO DEHYDRATED THEIR COULD BE A CHEMICAL INBALANCE IN YOUR BRAIN THAT WILL EFFECT YOUR EMOTIONS, but drink water and youll be fine

Share this post


Link to post
Share on other sites

It sucked very badly to be on it but its all worth it in the end. If your at a point where your ready to clear your acne at all costs your going to have to endure a little pain during the treatment. Most annoying are dry lips and flushing redness.

Share this post


Link to post
Share on other sites

Month 3, 40 mg/ day and no suckage here, not even dry lips, and I couldn't be happier with my skin. I do have to lotion up after showering which I never did, but a lot of people who aren't on Tane have to do that.

Share this post


Link to post
Share on other sites

Depends. For me it was very manageable enough that it was as though I wasn't on it. All I had was dry lips in the beginning and probably a little lack of concentration. I probably am one around these forums that actually had a good experience while on this drug and I am already in month 6.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×